# SDR ASOA05487S

- Difficulty date: June 4, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Part time: 10,237 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT, THE CREW RECEIVED AN AUXILIARY POWER UNIT (APU) OVERTEMP MESSAGE.  DURING COMPLIANCE WITH THE QRH, AND APU FIRE WARNING WAS RECEIVED AT WHICH TIME THE CREW DISCHARGED THE APU FIRE BOTTLE FOLLOWED BY ALL INDICATIONS GOING AWAY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  UPON LANDING THE AIRCRAFT WAS INSPECTED BY THE FIRE CREW WITH NO EVIDENCE OF A FIRE FOUND.  THEN PROCEEDED TO THE GATE SAFELY.  UPON INSPECTION OF AC BY MAINTENANCE, NO EVIDENCE OF A FIRE, FUEL OR OIL LEAKS WERE FOUND.  MAINTENANCE REMOVED AND REPLACED THE APU FIRE AND OVERHEAT CONTROL CARD NR3 AND THE APU FIRE BOTTLE.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE.  (K)
